Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A method for computing the Iwasawa $ \lambda$-invariant

Authors: R. Ernvall and T. Metsänkylä
Journal: Math. Comp. 49 (1987), 281-294
MSC: Primary 11R29; Secondary 11R20, 11R23, 11Y40
MathSciNet review: 890270
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a method for computing the minus-part of the Iwasawa $ \lambda $-invariant of an Abelian field K. Applying this method, we have computed $ {\lambda ^ - }$ for several odd primes p when K runs through a large number of quadratic extensions of the pth cyclotomic field. A report on these computations and an analysis of the results is included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R29, 11R20, 11R23, 11Y40

Retrieve articles in all journals with MSC: 11R29, 11R20, 11R23, 11Y40

Additional Information

PII: S 0025-5718(1987)0890270-X
Article copyright: © Copyright 1987 American Mathematical Society